# SDR AALA20130221010

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 87,977 hours, 13,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE SEAT 32C FOUND HANGING.  REPLACED CEILING EMERGENCY LIGHT ASSEMBLY ABOVE SEAT 32C.  OPS CHECK NORMAL.
